Differential and Integral Equations
- Differential Integral Equations
- Volume 22, Number 5/6 (2009), 543-560.
Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise
In this paper we study a stochastic Cahn-Hilliard equation driven by Lévy space-time white noise with Neumann boundary conditions. We establish the global existence and uniqueness of a mild solution under some regularity and boundedness on the coefficients.
Differential Integral Equations, Volume 22, Number 5/6 (2009), 543-560.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35L77: Quasilinear higher-order hyperbolic equations
Secondary: 35A08: Fundamental solutions 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 60H15: Stochastic partial differential equations [See also 35R60]
Guo, Boling; Wang, Guolian; Wang, Shu. Well posedness for the stochastic Cahn-Hilliard equation driven by Lévy space-time white noise. Differential Integral Equations 22 (2009), no. 5/6, 543--560. https://projecteuclid.org/euclid.die/1356019605